# SDR SWIA201439094

- Difficulty date: July 30, 2014
- Submitted: August 15, 2014
- Operation: Air carrier
- Aircraft: N726SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10190
- Aircraft time: 29,093 hours, 17,202 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Lead
- Condition: Chafed
- Location: Lt Idg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE IDG POWER LEADS CHAFED ON HEAT EXCHANGER AND ON OIL LINE SUPPORT BRACKET.  C-CHECK, REPAIRED LT IDG CABLE, NO DAMAGE TO IDG CABLE JUST THE OUTER SHEATHING, IAW REO.
